How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 44425
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

My husband is having family issues and was prescribed ed

Customer Question

My husband is having family issues and was prescribed b ed alprazolam 3 weeks ago. He hasn't been taking them but I think it's possible he may have taken up to 10 just today.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.
Hello, this is Dr. David. I have read your question and I'm ready to help.
taking up to 10 alprazolam can be very dangerous and potentially toxic.
you should get him to the ER and have him monitored.
excessive alprazolam can suppress respiration and be quite serious.
he could go into a very very deep sleep and his respiration rate can slow way down.
it doesn't sound like he is willing to go to the ER
can you continue to monitor him every hour to make sure he is ok?